# SDR NWAA09553251

- Difficulty date: February 21, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR NOTICED BY F/A DURING FLIGHT, MID-CABIN, ROWS 9-10.  PASSENGERS ALSO REPORTED ODOR.  FLIGHT DIVERTED,  LANDING UEVENTFULLY.  REMOVED AND REPLACED BALLAST UNIT AND LAMP HOLDER AT ROW 7ABC, CHECKS GOOD.  (K)
